# SDR VTZA95195

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 2758A000
- Condition: Failure
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6343 - IAD-SYR - DURING CRUISE, RETURNED TO IAD DUE TO THE LEFT AIR OFF LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT AIR OFF SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
